Refinements of Results about Weighted Mixed Symmetric Means and Related Cauchy Means
作者: László HorváthKhuramAli KhanJ Pečarić
作者单位: 1Department of Mathematics, University of Pannonia
2Abdus Salam School of Mathematical Sciences, GC University
3Department of Mathematics, University of Sargodha
4Faculty of Textile Technology, University of Zagreb
刊名: Journal of Inequalities and Applications, 2011, Vol.2011 (1), pp.1-19
来源数据库: Springer Journal
DOI: 10.1155/2011/350973
英文摘要: Abstract(#br)A recent refinement of the classical discrete Jensen inequality is given by Horváth and Pečarić. In this paper, the corresponding weighted mixed symmetric means and Cauchy-type means are defined. We investigate the exponential convexity of some functions, study mean value theorems, and prove the monotonicity of the introduced means.
全文获取路径: Springer  (合作)
影响因子:0.822 (2012)

  • about 大约